On one result of J. Bourgain
Abstract
In a linear space of dimension n over the field F2, we construct a set A of given density such that the Fourier transform of A is large on a large set, and the intersection of A with any subspace of small dimension is small. The results obtained show, in a certain sense, the sharpness of one theorem of J. Bourgain.Downloads
Published
25.03.2010
Issue
Section
Research articles
How to Cite
Konyagin, S. V., and I. D. Shkredov. “On One Result of J. Bourgain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 3, Mar. 2010, pp. 332–368, https://umj.imath.kiev.ua/index.php/umj/article/view/2872.